Search the Community
Showing results for tags 'xifaxan'.
Found 1 result
So gp gave me this new medication called xifaxan to kill off bad intestinal bacteria. He and the pharmacist said insomnia, anxiety, and depression aren’t side effects of this medication. But I’ve been on it for 6 days and after nearly 2 months of feeling pretty great, I’m suddenly experiencing all three of these symptoms severely. I’m just wanting to know if this has happened to anyone else on this med. it doesn’t show up on the common side effect profiles, but I looked further down at the doc pamphlet at bottom of the page and it does say it can do his. How do I get the doctor to believe me? She wants me to continue it but I woke up today feeling extremely depressed! And my Xanax isn’t even working for the anxiety! This all even being on vyvanse. @mikl_pls or @browri? ps: why would they say this stuff can happen down in the physicians info and not list it in patient info??? shitty thing is, it’s definitely helping my stomach problem.